# SDR USAA2011030390941

- Difficulty date: February 28, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 54,561 hours, 35,781 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C1 - MAJOR REPAIR - CRACK ON FUSELAGE SKIN AT BS 958, S10R AT AFT SERVICE DOOR UPPER HINGE CUTOUT.  REPAIRED FUSELAGE SKIN AT BS 958, S10R AT AFT SERVICE DOOR UPPER HINGE CUTOUT IAW B737 SRM 53-60-01 REPAIR 5.
